# SDR USAABB0179

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - THE CEILING EMERGENCY LIGHTS FROM ROW 11 TO 19, LEFT AISLE, WERE FOUND INOPERATIVE DURING TEST.  MAINTENANCE FOUND BATTERY PACK ON LEFT HAND LOWER SIDEWALL, NEXT TO SEAT 13A/B, DISCONNECTED.  THE BATTERY PACK WAS RECONNECTED.  SYSTEM OPERATIONALLY CHECKS OK.
